# SDR DXTA2011063004637

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 7,947 hours, 4,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73830433
- Part serial: T4720232A
- Condition: Seized
- Location: Aft
- Part time: 1,272 hours, 829 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT WHILE PARKED ON RAMP.  APU ON, NORMAL BLEED, BOTH PAC'S ON HIGH, ISOLATION VALVE OPEN.  ACM SEIZED.  REMOVED COCKPIT ACM AND INSTALLED REPAIRED ACM. OPS AND LEAK CHECKED GOOD.  WORK DONE IAW MM 21-51-00.
